Artikuluak (4)

2010

  1. Does Kirk's theorem hold for multivalued nonexpansive mappings?

    Fixed Point Theory and Applications, Vol. 2010

2008

  1. Some geometric conditions which imply the fixed point property for multivalued nonexpansive mappings

    Journal of Mathematical Analysis and Applications, Vol. 339, Núm. 1, pp. 680-690

2007

  1. The fixed point property for multivalued nonexpansive mappings

    Journal of Mathematical Analysis and Applications, Vol. 328, Núm. 2, pp. 1471-1483

2004

  1. A universal infinite-dimensional modulus for normed spaces and applications

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 58, Núm. 3-4, pp. 379-394